# SDR SWAA2025100314373

- Difficulty date: September 13, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,370 hours, 27,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 VAPOR BARRIER IS CRACKED RBL35 WL156.   RIGHT BS663 VAPOR BARRIER WITH A CRACK AT RBL35 AND WL156 WAS REPAIRED IAW SRM 51-70-04-2R-10.
